# SDR GTIA2024022437939

- Difficulty date: February 22, 2024
- Submitted: February 25, 2024
- Operation: Air carrier
- Aircraft: N951NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10745
- Aircraft time: 8,123 hours, 3,361 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DIRTY SOCKS SMELL IN DESCENT PASSING 1000' NOTICED IN REAR CABIN THEN COCKPIT AFTER LANDING"-PERFORMED OPERATIONAL CHECKS OF PACK 1 & 2 IAW AMM 21-61-00 NO DIRTY SOCK SMELL NOTED A/C OK FOR SERVICE
